Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 3, pp 354–366 | Cite as

Valiron-type and valiron-titchmarsh-type theorems for entire functions of order zero

  • M. V. Zabolotskii
Article

Abstract

By using known asymptotics of the counting function of zeros of an entire functionf of order zero, we determine the asymptotics of Inf under the condition that all zeros off lie on the same ray. The inverse problem is also analyzed.

Keywords

Entire Function Order Zero Counting Function Half Line Tauberian Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Valiron, “Sur les fonctions entiéres d’ordre nul et d’ordre fini et en particulier les fonctions á correspondance réguliére,”Ann. Fac. Sci. Univ. Toulouse,5, 117–257 (1914).MathSciNetGoogle Scholar
  2. 2.
    E. G. Titchmarsh, “On integral functions with real negative zeros,”Proc. London Math. Soc.,26, No. 2, 185–200 (1927).CrossRefMathSciNetGoogle Scholar
  3. 3.
    V. N. Logvinenko, “On entire functions with zeros on a half line. I,”Teor. Funkts., Funkts. Anal. Prilozhen., Issue 16, 154–158 (1972).Google Scholar
  4. 4.
    V. N. Logvinenko, “On entire functions with zeros on a half line. II,”Teor. Funkts., Funkts. Anal. Prilozhen., Issue 17, 84–99 (1973).Google Scholar
  5. 5.
    M. M. Tyan, “One application of the Tauberian theorem of Carleman and Subkhankulov,”Izv. Akad. Nauk Uzbek SSR, Ser. Fiz.-Mat., No. 3, 18–20(1963).Google Scholar
  6. 6.
    M. V. Keldysh, “On one Tauberian theorem,”Tr. Mat. Inst. Akad. Nauk SSSR,38, 77–86 (1951).zbMATHGoogle Scholar
  7. 7.
    M. A. Subkhankulov,Tauberian Theorems with Remainders [in Russian], Nauka, Moscow 1976.Google Scholar
  8. 8.
    B. I. Korenblyum, “General Tauberian theorem for ratios of functions,”Dokl Akad. Nauk SSSR,88, No. 5, 745–748 (1953).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • M. V. Zabolotskii

There are no affiliations available

Personalised recommendations